can lipitor cause rhabdomyolysis myoglobin

By cynthiakelly Latest Reply 2011-06-11 01:09:20 -0500
Started 2011-04-19 10:42:07 -0500

i have leg pains and other body pains and i have had mri and xrays they find nothing wrong so i figured it must be meds and i read santints can cause this but i want to know if this is so what type of test to find out

3 replies

msladymia 2011-06-11 01:09:20 -0500 Report

you should look into fibermyalgia sorry cant spell. I suffered for a very long time with that pain and my doctor just diagnosed me and that as what it is.

HeartHawk 2011-04-22 23:27:47 -0500 Report


Lenny is right on target. Statins are known to reduce CoQ10 and are thought to be responsible for random muscle aches. 100-200mg of CoQ10 supplementation seems to work for many people.


LennyDenny 2011-04-21 09:30:36 -0500 Report

I had quit taking my Lipitor last year because of leg and shoulder pain and when I stopped the pain stopped. The cardio dr. told me to take Co-Q10 along with the lipitor and it should reduce the pain I was having. And you know it worked, I still get an occational ache or pain but over all it has been a lot better. You might want to check with you dr. to see what they think. Hope this helps.